# SDR UALA2013040202155

- Difficulty date: April 1, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 80,536 hours, 23,323 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE FROM SEAT ROWS 20 TO 27 AND 37 TO 40.  TESTED LIGHTS USING FIM 33-51-00 PG 107 AND AMM 33-51-00.  ALL LIGHTS WORK NORMAL.
